MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX AIR; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX AIR; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number KIT, TMX NFRS STARTERMG/DL
Medical Device Problem Code Measurement System Incompatibility (2982)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips were not returned for evaluation.Initial report involving recall of meter with serial number (b)(4) was submitted under manufacturer report number (b)(4).Note: manufacturer contacted customer in a follow-up call on 15-may-2020 to ensure the replacement products resolved the initial concern - able to establish contact with customer and stated replacement product resolved initial concern.Customer stated he did not find the recall meter to send back to us.Customer is currently not at home and was asked to look for the meter and call us back.Note: manufacturer contacted customer in a follow-up call on 18-may-2020 to verify the recalled meter is returned to thi.Customer stated he thinks he discarded the meter.
 
Event or Problem Description
Consumer reported complaint for high results on alleged recalled meter.The customer is concerned with tests results obtained of 167mg/dl.The expected fasting blood glucose test result range is 140mg/dl.The customer did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored according to specification in the bedroom.During the call, a back to back blood test was not performed by the customer.The test strip lot manufacturers expiration date is 10/28/2021 and open vial date is about one week and a half ago.The meter memory was reviewed for previous test result history.(b)(6).Serial number reported is a recalled device due to measurement system incompatibility - mmol/l.However, customer stated reading from meter in mg/dl.
 
Additional Manufacturer Narrative
Sections with additional information as of 27-aug-2020: h10: most likely underlying root cause: mlc-50: manufacturing or packaging process caused malfunction of user's test strip.

Brand Name
TRUE METRIX AIR
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key10135636
Report Number1000113657-2020-00380
Device Sequence Number19796632
Product Code NBW
UDI-Device Identifier00021292006075
UDI-Public(01)00021292006075
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 08/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/28/2021
Device Model NumberKIT, TMX NFRS STARTERMG/DL
Device Catalogue NumberREA4H01-01
Device Lot NumberMX4221S
Was Device Available for Evaluation? No
Distributor Facility Aware Date05/12/2020
Initial Date Received by Manufacturer 05/12/2020
Supplement Date Received by Manufacturer07/28/2020
Initial Report FDA Received Date06/09/2020
Supplement Report FDA Received Date08/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1